# SDR YENA20160808721

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000422
- Aircraft time: 15,967 hours, 10,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON SHEAR CLIP, FRAME 87, BETWEEN STR 28R AND STR 29R, PN 170-66042-002.  R & R SHEAR CLIP AT FRAME 87 BETWEEN STG 28R AND STR 29R, PN 170-66042-002.
